Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase ShopRite Acetaminophen - Extra Strength:

ShopRite
Acetaminophen - Extra Strength

Rate this Product

Ratings powered by Social Grocery

Details

50.00 ct
SKU / UPC: 041190223015

Ingredients

Active Ingredient (in Each Caplet): Acetaminophen (500 Mg). Inactive Ingredients: Acesulfame Potassium, Flavor, Hypromellose, Methylparaben, Polyethylene Glycol, Povidone, Pregelatinized Starch, Propylene Glycol, Propylparaben, Sodium Starch Glycolate, St

Other Info

Manufacturer

Wakefern Food Corporation

Elizabeth, NJ 07207
800-SHOPRITE

Safety Warnings

Alcohol Warning: If you consume 3 or more alcohol drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with other product containing acetaminophen.